© Copyright 2016 The American Society of Transplantation and the American Society of Transplant Surgeons Patients receiving ABO-incompatible (ABOi) kidney transplants are treated before and after transplant with combination therapy, such as intravenous immunoglobulin (IVIG) and therapeutic plasma exchange, to prevent allograft rejection by reducing anti-A and anti-B titers. Although generally considered safe, it is well known that commercial IVIG products contain detectable anti-A and anti-B, which can be associated with hemolysis. Different preparative manufacturing techniques during the production of IVIG affect ABO antibody levels in IVIG preparations; therefore, some manufacturers now use new methods to reduce anti-A/B levels at the preproduction stage. The variations in implementing these strategies creates the potential for significant variation in antibody titers between products and, in some cases, even between lots of the same IVIG product. We report a case of persistently elevated anti-A titers in an ABOi kidney transplant recipient associated with elevated ABO antibody titers present in the preparation of IVIG used at our facility.